×

zbMATH — the first resource for mathematics

On geodesics in metrics with singularities of the Klein type. (English. Russian original) Zbl 1194.53065
Russ. Math. Surv. 65, No. 1, 180-182 (2010); translation from Usp. Mat. Nauk. 65, No. 1, 187-188 (2010).
The author presents some results on the singularities of the geodesic flow related to a generalization of the Klein metric.

MSC:
53D25 Geodesic flows in symplectic geometry and contact geometry
53C22 Geodesics in global differential geometry
PDF BibTeX XML Cite
Full Text: DOI